# SDR CALA2023111703408

- Difficulty date: November 15, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N32404
- Make and model: Boeing 737924
- Aircraft serial: 30121
- Aircraft time: 62,682 hours, 26,021 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Drain
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: R2 Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WINDOW MADE LOUD NOISE WIND DURING TAKEOFF PER CREW IT WAS R2 WINDOW, CHECKED WINDOW AREA FOUND FWD DRAIN HOSE WAS OUT OF POSITION AND WAS PINCH BY R2 WINDOW, NO OTHER FAULTS NOTICED, OPS CHECKED WINDOW, REF AMM 56-12-11-710-803, OPEN AND CLOSED WITH NO DIFFICALLY. PERSSURED A/C TO 4 PSI NO LEAKS NOTED, OK FOR SERVICE. ADD EMP:U060698.
